# SDR CALA2025040303467

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 108,455 hours, 19,895 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL REPORTE AT 3L UPDATING WITH ODOR IN CABIN FORM PERFORMED CONDITIONAL INSP OF SMOKE/ODOR IN CABIN REF AMM 05-51-58-800-801-C3 UP TO STEP D. NO ODORS NOTED ADD EMP: U375576
